Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS Melbourne, FL

June 8, 2018Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 8, 2018, 6:12 PM EDT for Brevard County, Osceola County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2018, 6:12 PM EDT (22:12 UTC)
Expired
Jun 8, 2018, 7:00 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 18 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:42 PM EDTTSTM WND GST 416 Sw Indialantic, FLMESONET XDIA IN MELBOURNE ON DAIRY ROAD MEASURED A PEAK WIND GUST OF 41 MPH / 36 KNOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS52 KMLB 082212
SVRMLB
FLC009-097-082300-
/O.NEW.KMLB.SV.W.0045.180608T2212Z-180608T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
612 PM EDT FRI JUN 8 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southern Brevard County in Florida...
  East central Osceola County in east central Florida...

* Until 700 PM EDT.

* At 611 PM EDT, a severe thunderstorm was located near Camp Holly 
  Fish Camp, moving east at 45 mph. This storm has the potential of 
  producing damaging wind gusts. 

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. If you are in a vehicle, safely pull over to the side of 
the road until the storm passes. 

&&

LAT...LON 2791 8101 2817 8100 2820 8056 2790 8043
TIME...MOT...LOC 2211Z 270DEG 38KT 2806 8085 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
1 follow-up statement
306 
WWUS52 KMLB 082235
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
635 PM EDT FRI JUN 8 2018

FLC097-082244-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-180608T2300Z/
Osceola FL-
635 PM EDT FRI JUN 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Osceola County. Therefore, the warning has been cancelled for 
Osceola County.

LAT...LON 2791 8087 2808 8087 2809 8086 2818 8086
      2820 8056 2790 8043
TIME...MOT...LOC 2234Z 270DEG 38KT 2806 8057 

$$

FLC009-082300-
/O.CON.KMLB.SV.W.0045.000000T0000Z-180608T2300Z/
Brevard FL-
635 PM EDT FRI JUN 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN BREVARD COUNTY...

At 634 PM EDT, a severe thunderstorm was located over Melbourne
Beach, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. If in a vehicle, safely pull over to the side of the 
road until the storm passes. 

&&

LAT...LON 2791 8087 2808 8087 2809 8086 2818 8086
      2820 8056 2790 8043
TIME...MOT...LOC 2234Z 270DEG 38KT 2806 8057 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:30 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 8, 3:30 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
330 PM EDT Fri Jun 8 2018

.DISCUSSION...

Current/Tonight...
Both east and west coast sea breezes have formed and were drifting
slowly inland as of mid aftn...west coast breeze further inland due
to the prevailing H100-H70 W/SW flow. Similar to Thu, sea breeze
merger should occur along the spine of the FL Peninsula, though the
strength of the mean H100-H70 flow has diminished to 5-10KTS. This
weaker flow suggests slower storm motion that will increase heavy
rain potential.

Early storm development north of the I-4 Corridor and along the
Treasure Coast will consume much of the available energy in those
regions by sunset. Will go with a mix of chc shra/slgt chc tsras in
these areas. Regions btwn the I-4 Corridor and SR-60 will see a
later seabreeze/mesoscale boundary collision, resulting in higher
evng storm potential...will paint this area with straight chc of
tsras. Convection ending by 04Z with partly cloudy skies afterwards.
Sfc dewpoints in the U60s/L70s suggest min temps on the same order.

Sat-Sun...
The mid-level closed low will lose its influence this weekend as it
drifts north and is absorbed by a secondary trof over the Midwest.
The Atlc ridge will respond by drifting north into south FL, though
the aforementioned trof merger will prevent the ridge axis from
moving north of the Jupiter Inlet/Lake-O region. Lcl pgrad will
slacken, causing W/SW steering flow to diminish and shift to the
S/SW.

Guidance indicates a slug of dry H85-H50 air over the NW GOMex
advecting into the I-4 Corridor over the weekend, while E/SE H100-
H70 flow around the base of the Atlc Ridge pulls a slug of low RH
air north of Hispaniola into the FL Peninsula. Guidance indicates
mean RH thru the H100-H70 lyr decreasing to less than 70pct on Sat,
and btwn 70-80pct on Sun...PWat values dropping to btwn 1.25"-1.50"
late Sat before recovering to 1.50"-1.75" Sun. Diminished moisture
supports a slightly drier fcst with PoPs AOB 40pct Sat, AOB 50pct
Sun. Southwest steering flow will continue to favor the eastern half
of the peninsula despite the lower coverage, as well as max temps in
the U80s/L90s...min temps in the L/M70s

Mon-Fri...(prev disc)
The Atlantic ridge axis will nudge northward into mid week with some
increase in southerly winds. Mean moisture levels will remain below
normal to start the week, particularly across northern sections,
with diurnal shower/thunderstorm chances generally in the 30-40
percent range. A slight increase in rain chances (40-50%) may occur
toward the middle of next week as deeper moisture rounds the
Atlantic ridge, favoring inland locales where sea breeze boundary
interaction is more likely.

&&

.AVIATION...
Starting today with a similar patter to yesterday, as showers and
thunderstorms have developed early south along the Martin/St. Lucie
county costs, and north along a line from KLEE-KDAB. Expecting
additional showers/storms to develop across the interior mainly
along the east coast sea breeze, and then along any subsequent
outflow boundaries put out from the initial round of storms. Have
included TEMPO groups at all terminals indicating the most likely
time of strongest storms, however these may need to be adjusted
based on the interaction of outflow boundaries. Regardless,
thunderstorms that do develop will be capable of producing IFR/MVFR
conditions. Strongest convection should be done by sunset, with
lingering stratiform rain with a few embedded lighting strikes
possible from KMCO to KDAB to KMLB. Rain should end by 09/02Z with
VFR conditions prevailing overnight into early Saturday afternoon.

&&

.MARINE...

Tonight...Light to gentle SE wind arnd in the evening bcmg S/SW
overnight. Expect evening storms near the coast pushing offshore
into late evening and overnight...sfc gust potential 35-40KTS. Seas
2FT nearshore building to 2-3FT offshore.

Sat-Tue...The Atlantic ridge axis will drift north into the Jupiter
Inlet/Lake-O region this weekend, where it will hold position into
early next week. Southerly sfc/bndry lyr winds will prevail, bcmg
S/SE thru the day and W/SW overnight with the diurnal sea/land
breeze circulation. Seas generally AOB 2FT, up to 3FT in the Gulf
Stream. Primary hazard for small craft operators will be sct
thunderstorms moving offshore during the aftn/evng hrs. Winds and
seas locally higher in vicinity of showers and storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  88  71  88 /  50  50  30  30
MCO  72  92  72  91 /  50  50  30  40
MLB  71  88  73  88 /  40  40  30  40
VRB  71  89  72  89 /  40  40  30  40
LEE  73  91  72  91 /  50  50  30  40
SFB  72  91  72  91 /  50  50  30  40
ORL  73  91  72  91 /  50  50  30  40
FPR  70  89  71  88 /  40  40  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Short/Mid Term....Bragaw
Aviation/Radar....Rodriguez
Impact WX/Radar...Lascody
Hazardous weather outlook, Jun 8, 11:16 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1116 AM EDT Fri Jun 8 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-090000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1116 AM EDT Fri Jun 8 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A mid to upper level low over the eastern Gulf of Mexico will provide
cool and dry air aloft across the area today.  This will lead to
very unstable conditions during daytime heating, so scattered strong
thunderstorms will develop this afternoon and extend into evening.

Short range models suggest scattered storms will form along the east
coast sea breeze early this afternoon, especially along the Space
and Treasure Coasts, while west coast sea breeze storms move inland
towards Lake county.  A merger of the east and west coast boundaries
should ignite the strongest storms near the Interstate 4 corridor
late in the afternoon or early in the evening.

The main hazard will be frequent lightning strikes with some of the
storms.  A few storms could become severe and produce large hail and
damaging winds.

Those with outside activities should seek shelter as skies darken to
the west or thunder is heard in the distance.

.FLOOD IMPACT...
Quick 2 or 3 inch downpours are possible with stronger and slower
moving storms. This will produce considerable ponding of water on
roadways and other poorly drained surfaces.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered strong storms are forecast to develop as the east and west
coast boundaries collide near the Interstate 4 corridor late this
afternoon.  These storms could then push back to the east coast from
about Cape Canaveral northward.  Strong wind gusts in excess of 40
knots will be possible with these storms.

Mariners should seek safe harbor well in advance of storms expected
in the afternoon and evening hours. Motion of the stronger storms
should be to the east around 10 knots, but very gusty winds will
rush out well ahead of the heavy rain and lightning.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Scattered storms are expected well into the upcoming week.  A few
will produce locally heavy rainfall, strong wind gusts and frequent
lightning strikes each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather this afternoon and
evening and self activate if needed.

If severe wind or hail is observed please relay your report to
the National Weather Service in Melbourne at 3 2 1 2 5 5 0 2 1 2.

Lascody

In the hours before

Special weather statement, Jun 8, 4:36 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
436 PM EDT FRI JUN 8 2018

FLZ058-082115-
Okeechobee FL-
436 PM EDT FRI JUN 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKEECHOBEE COUNTY UNTIL
515 PM EDT...

At 436 PM EDT, Doppler radar was tracking a strong thunderstorm near
Basinger, moving northeast at 10 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Basinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2725 8098 2726 8100 2730 8100 2730 8103
      2732 8103 2733 8105 2735 8104 2735 8103
      2736 8103 2736 8105 2738 8107 2738 8111
      2742 8114 2756 8100 2743 8079 2723 8098
TIME...MOT...LOC 2036Z 208DEG 12KT 2736 8104

Sedlock
Special weather statement, Jun 8, 5:10 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Melbourne FL
510 PM EDT FRI JUN 8 2018

FLZ045-053-082215-
Osceola FL-Orange FL-
510 PM EDT FRI JUN 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND OSCEOLA
COUNTIES UNTIL 615 PM EDT...

At 508 PM EDT, Doppler radar was tracking a line of strong
thunderstorms from Orlando south to Poinciana to Frostproof, moving
east at 20 mph. Additional thunderstorms will develop across eastern
Orange County and Osceola County over the next couple of hours, as
the east coast sea breeze collides with the current line of storms.
Any storms that develop may produce wind gusts of 50 to 55 mph and
small hail. Torrential downpours are also possible and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways. Frequent cloud to ground lightning is also occurring with
this line of storms. Seek a safe shelter inside a building or
vehicle.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Bithlo, and Kenansville.

LAT...LON 2830 8152 2861 8137 2861 8097 2853 8094
      2850 8088 2843 8090 2835 8086 2764 8087
      2764 8114 2765 8114 2782 8121 2786 8130
      2792 8131 2806 8146 2801 8138 2808 8135
      2809 8145 2814 8146 2814 8152
TIME...MOT...LOC 2108Z 271DEG 15KT 2828 8132

Rodriguez
Special weather statement, Jun 8, 5:11 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
511 PM EDT FRI JUN 8 2018

FLZ147-082145-
Northern Brevard County-
511 PM EDT FRI JUN 8 2018

...A STORM WITH THE POTENTIAL OF DEVELOPING FUNNEL CLOUDS WILL AFFECT
NORTHWESTERN BREVARD COUNTY...

At 510 PM EDT, a strong thunderstorm was located near Scottsmoor,
moving northeast at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Haulover Canal, Mims, Playalinda Beach, and Aurantia.

This storm may intensify so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.

LAT...LON 2861 8097 2879 8097 2881 8085 2880 8086
      2879 8084 2879 8079 2882 8080 2883 8077
      2882 8076 2881 8077 2881 8075 2883 8075
      2884 8071 2861 8055
TIME...MOT...LOC 2110Z 230DEG 9KT 2873 8091

Sedlock
Local storm report, Jun 8, 5:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
526 PM EDT FRI JUN 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     5 SSE CONWAY            28.43N 81.31W
06/08/2018  M40 MPH          Orange             FL   ASOS

            ASOS AT ORLANDO INTERNATIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 40 MPH / 35 KNOTS FROM THE WEST.

&&

KR
Special weather statement, Jun 8, 5:34 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
534 PM EDT FRI JUN 8 2018

FLZ058-082200-
Okeechobee FL-
534 PM EDT FRI JUN 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR OKEECHOBEE COUNTY UNTIL 600 PM
EDT...

At 533 PM EDT, Doppler radar was tracking a line of strong
thunderstorm from Poinciana south to Lake Okeechobee, moving east at
45 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Treasure Island, Okeechobee, Fort Drum, Basinger and Buckhead Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2721 8079 2720 8083 2714 8087 2719 8091
      2723 8099 2730 8100 2730 8103 2733 8105
      2736 8103 2738 8107 2739 8112 2745 8115
      2749 8120 2755 8121 2758 8116 2765 8114
      2764 8078 2756 8078 2756 8068 2712 8068
TIME...MOT...LOC 2133Z 267DEG 41KT 2742 8109

Rodriguez
Special weather statement, Jun 8, 5:53 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
553 PM EDT FRI JUN 8 2018

FLZ047-147-082245-
Southern Brevard County FL-Northern Brevard County FL-
553 PM EDT FRI JUN 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR BREVARD COUNTY UNTIL 645 PM
EDT...

At 552 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mims to near Lone Cabbage Fish Camp to
Lake Marian. Movement was east at 10 to 15 mph.

Wind gusts of 45 to 55 mph may be possible locally with these storms.

Locations impacted include...
Palm Bay, Melbourne, Titusville, Rockledge and Sebastian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning may occur with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2782 8047 2785 8049 2782 8051 2782 8087
      2835 8086 2839 8089 2847 8089 2847 8087
      2862 8091 2878 8088 2880 8069 2860 8054
      2846 8049 2839 8056 2834 8057 2813 8054
      2782 8039
TIME...MOT...LOC 2152Z 263DEG 17KT 2868 8078 2832 8086 2787 8105

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:00 PM EDTAreal Flood AdvisoryMLBOsceola90 min
Jun 7, 8:02 PM EDTSpecial Weather StatementMLBBrevard28 min
Jun 7, 9:02 PM EDTAreal Flood AdvisoryMLBBrevard88 min
Jun 8, 1:25 PM EDTAreal Flood AdvisoryMLBMartin95 min
Jun 8, 3:13 PM EDTSpecial Weather StatementMLBVolusia32 min
Jun 8, 3:26 PM EDTSpecial Marine WarningMLB94 min
Jun 8, 3:36 PM EDTSpecial Weather StatementMLBLake24 min
Jun 8, 3:41 PM EDTAreal Flood AdvisoryMLBVolusia2 hr
Jun 8, 3:41 PM EDTSpecial Weather StatementMLBVolusia49 min
Jun 8, 3:56 PM EDTSevere Thunderstorm WarningMLBLake, Orange34 min
Jun 8, 4:16 PM EDTSpecial Weather StatementMLBOrange44 min
Jun 8, 4:19 PM EDTSpecial Weather StatementMLBVolusia41 min
Jun 8, 4:25 PM EDTAreal Flood AdvisoryMLBVolusia2 hr
Jun 8, 4:36 PM EDTSpecial Weather StatementMLBOkeechobee39 min
Jun 8, 5:10 PM EDTSpecial Weather StatementMLBOrange, Osceola65 min
Jun 8, 5:11 PM EDTSpecial Weather StatementMLBSeminole34 min
Jun 8, 5:25 PM EDTSpecial Marine WarningMLB3 hr
Jun 8, 5:34 PM EDTSpecial Weather StatementMLBOkeechobee26 min
Jun 8, 5:41 PM EDTSevere Thunderstorm WarningMLBOsceola34 min
Jun 8, 5:53 PM EDTSpecial Marine WarningMLB3 hr
Jun 8, 5:53 PM EDTSpecial Weather StatementMLBBrevard52 min
Jun 8, 6:15 PM EDTSevere Thunderstorm WarningMLBBrevard30 min
Jun 8, 6:41 PM EDTSevere Thunderstorm WarningMLBBrevard34 min
Jun 8, 7:17 PM EDTSpecial Marine WarningMLB58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.